MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS ANATOMIC; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS ANATOMIC; SHOULDER PROSTHESIS
Model Number 106-4800
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 for the second time due to instability.Details on previous shoulder surgeries are as below: 1st revision: (b)(6) 2021 (mdr 3014128390-2021-00053).Primary surgery: (b)(6) 2021.The surgeon explanted a offset head (50x20), 2 pegs glenoid and double taper.A glenoid baseplate (24), centered glenopshere (40), humeral cup (40/3), central screw (12), standard screws (2 of 25 mm each) and locking screws (20 mm and 15 mm).

Brand Name
HUMERIS ANATOMIC
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14056600
Report Number3014128390-2022-00013
Device Sequence Number17390225
Product Code KWT
UDI-Device Identifier03701037300503
UDI-Public03701037300503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
Report Date (Section F) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number106-4800
Device Catalogue Number106-4800
Device Lot NumberP0455
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2022
Event Location Hospital
Date Report to Manufacturer03/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA04/08/2022